Some Forms of Open Multifunctions in Ideal Topological Spaces

Authors

  • Takashi Noiri
  • Valeriu Popa

Keywords:

m-structure, m-space, m-open multifunction, ideal

Abstract

By using m-open multifunctions from an m-space into an m-space, we establish the unified theory for several weak forms of open multifunctions between topological spaces.

Downloads

Published

2023-01-29

Issue

Section

Nonlinear Analysis

How to Cite

Some Forms of Open Multifunctions in Ideal Topological Spaces. (2023). European Journal of Pure and Applied Mathematics, 16(1), 430-439. https://ejpam.com/index.php/ejpam/article/view/4691

Similar Articles

1-10 of 396

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 > >>